# SDR DALA2024112511174

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0673694) CORROSION ON FLOOR SUPPORT BTW STA 947.5 TO STA 967 AND RBL53 TO RBL 50 AT CABIN PAX. FLOOR SUPPORT BTW STA 947.5 TO STA 967 AND RBL53 TO RBL50 AT CABIN PAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
